My 21-yo daughter who is diagnosed BPD and BiPolar with ADHD and Depression came home from the hospital doing wonderful on Cymbalta 120mg (which she had been on already) and added Abilify 5mg. She is also prescribed .1mg Klonipin (klonopin) twice a day for anxiety. They discharged her with Rx for Abilify 10mg. She did really well for 2 months but is back to agitation, sleeping all day, depressed, etc. She saw a new doctor who wrote rx for Abilify 15mg. But I read the Cymbalta slows the liver processing of Abilify, leaving more in the blood, which causes an increase in the side effects.
I honestly think she's on too much Cymbalta and feel her Abilify does not need to be increased, but rather decreased to what she was on when she left the hospital.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.